# SDR SWIA200312742

- Difficulty date: December 31, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 4,223 hours, 3,577 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 942
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,346 hours, 1,977 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FLAPS FAIL CAUTION MESSAGE.  REPLACED FECU.  OPS CHECK GOOD.
